# SDR 96ZZZM489

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Mis Repaired
- Location: Ws 656
- Part time: 46,483 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WING RIB STATION 656 HAS PREVIOUS REPAIR WITH CUTOUT EXCEEDING 3 INCH LIMIT ON SRM 57-10-5 FIG 2.  REMOVED AND REPLACED WING RIB AT STATION 656 PER SB 727-57-0127.
